If adding Wellbutrin to help me reduce the sexual side effects of my anti-depressant?

If adding Wellbutrin help me to reduce the sexual side effects of my anti-depressant? I am female, 17, and recently began the 5 mg Lexapro (an antid...


If adding Wellbutrin help me to reduce the sexual side effects of my anti-depressant?
I am female, 17, and recently began the 5 mg Lexapro (an antidepressant) every day to my depression to behandeln.Obwohl my sex drive was initially reduced because of depression, completely wipes the Lexapro knows aus.Ich that Wellbutrin (bupropine) has shown that less have sexual side effects than conventional antidepressants SSRI, but it is on the Lexapro addition to bring back my sex drive? or is it just when I Lexapro to Wellbutrin? Also, all of this applies to women as well as men? Please only answers the user is informed or educated sources (if I wanted, just to do a google search, I would have done it myself) Thanks best answer (s) :

Answer by M
Adding Wellbutrin to Lexapro your sex drive does not return. Just switching from Lexapro to Wellbutrin is the sexual side effects you are currently experiencing, alleviate. In addition, there is no 100% guarantee – it is quite likely that there are back as Wellbutrin is less likely to have sexual side effects than SSRIs (Lexapro is an SSRI), but every patient is different. Males and females are affected in the same way by these side effects.

Leave a Reply